# SDR 1624112304

- Difficulty date: December 1, 2004
- Submitted: February 23, 2005
- Operation: General aviation
- Aircraft: N1624
- Make and model: Gulstm GIV
- Aircraft serial: 1318
- Engine: Rroyce TAY6118
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: H34X92518
- Part serial: 41391744
- Condition: Damaged
- Location: Nr 4 Position
- Part time: 3,653 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 TIRE WAS FOUND TO BE DAMAGED FOR SOME UNKNOWN REASON.  THE DAMAGE WAS SUCH THAT IT APPEARED TO BE A FAILURE OF THE TREAD AREA.  A SECTION LOCATED ON THE TIRE TREAD APPEARED TO HAVE BEEN RIPPED AWAY BY SOME UNKNOWN FORCE.  NONE OF THE OTHER 3 TIRES DISPLAYED ANY VISIBLE DEFECTS, TRAUMA, OR DAMAGE.  WEATHER AT THE LOCATION WAS FREEZING RAIN FOLLOWED BY SNOW AND ICE CONDITION.  CAN NOT DETERMINE IF THE WEATHER HAD ANY EFFECT ON THE MALFUNCTION.   (K)
